MathSciNet Relay Station
MathSciNet bibliographic data
MR842417 58F05 (35A30 58F06 58F07)
Semenov-Tian-Shansky, Michael A. Dressing transformations and Poisson group actions. Publ. Res. Inst. Math. Sci. 21 (1985), no. 6, 1237–1260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement